# SDR BJNA011104

- Difficulty date: November 13, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- Engine: Pwa JT8D17A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, DISCOVERED 2 INCH BY 1 INCH HOLE IN SUPPRESSION MATERIAL OF ENGINE NR 2 THRUST REVERSER.  PERFORMED FERRY FLIGHT INSPECTION IAW WITH CASINO EXPRESS MPP CHAPTER 8-1, FOUND A/C OK FOR FERRY FLIGHT FROM CLT TO GSO.  REMOVED AND REPLACED THRUST REVERSER.  REMOVED NR 2 ENGINE AND INSTALLED ENGINE.  (M)
